# SDR USAA2011060700003

- Difficulty date: May 1, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A7893
- Condition: Not Seated
- Location: Cabin
- Part time: 31,591 hours, 12,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - DURING VISUAL INSPECTION OF THE LEFT OFF WING ESCAPE SLIDE FOUND BALL LOCK MECHANISM WAS NOT FLUSH WITH THE DOOR OF ENCLOSURE.  REPLACED LEFT OFF WING ESCAPE SLIDE IAW JOB CARD 26C19053012.
